dcsimg
Article: The ocean sunfishes (family Molidae)
FAQ

Title

The ocean sunfishes (family Molidae)

Type

Article

Date of Publication

1951

Original Publication

Bulletin of the British Museum (Natural History) Zoology

Volume

1

Pages

89--121

Contributed by

BioStor

Language

English

Published by

London, BM(NH),

Identifiers

BioStor: https://biostor.org/reference/1277
DOI: https://doi.org/10.5962/bhl.part.21630

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS